# SDR UPS03841163

- Difficulty date: August 25, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RT HORIZONTAL STAB. LEADING EDGE RIB IS CRACKED AT XFS 116.25     STOPDRILLED CRACK,NDT VERIFIED STOPDRILL TERMINATED CRACK,FABRICATED AND INSTALLED REPAIR ANGLES I.A.W. SRM. 55-2-0 FIG. 2
